Doctor insights on:
Ovarian Cyst And Vaginal Itching
A cyst is a structure or mass that consists of a cellular lined sac. It is typically filled with fluid but may be filled with solid material. It can be congenital, traumatic, or acquired. They may develop nearly anywhere in the body and usually require complete excision for eradication or they are likely to recur. Fluid filled sacs that are not cellular lined ...Read more
Although i am taking anti fungal tablets my vaginal itching is not totally alright. In the course of 1o days its been 5 days and it still itches me.
Which tablets?: Pills for fungus---terbinafine-----are not effective for yeast. Usual yeast pill, fluconazole, is a single dose, sometimes repeated in a week. Yeast is certainly not the only cause of vaginal itch. Fungus is usually not that itchy. So see a GYN or dermatologist. You need to provide precise information about symptoms and about all pills or treatments. ...Read more
Experienced vaginal itching for week&a half(pre menstruation) now my bottom itches&i think I have small cuts.Could dehydration be a cause?
How to get rid of vaginal itching,itches to the point I have little scraps,then when I urinate it burn the cuts,I tried vaginal cream,&Benadryl cream?
Depends: Where are you itchy? No fluid is expelled from the vagina so if you are itchy there then no. If it is a generalized itchiness than maybe since the fluid from within the cyst can be irritating causing an immune reaction. ...Read more
Had cervical cryotherapy and have been experiencing severe pelvic pain that comes and goes in the area of my ovarian cyst with mild itching. Normal?
No : But not sure if it is due to the cryotherapy or not. If the pain is more to the side it could be referred pain from your uterus, or ovarian pain - if there is a cyst or anything. It is possible that you could have a postprocedural infection (but those typically occur within 1-2 weeks of the procedure). Fever may b asign of that. If the cryotherapy caused scarring that wont let menses pass=pain. ...Read more
I'm currently taking Tramadol because I have an ovarian cyst and I was wondering if the itching sensation I have in my arm and legs were normal. ?
It is normal: Yes, Tramadol or any other opiate/opioid pain med can cause one to itch. Antihistamines OTC can be taken with tramadol, but be aware that the sedative effect may be increased by taking together. Though everyone is different as far as reactions to medications, just make sure your doctor knows you are on both. Take care. ...Read more
i had h/o B/L pcod ,ovarian cyst and vaginal infn for 10 months.done laproscopy last month,chromopertubation-rt & lt no spill evenafter cannulation?
- Talk to a doctor live online for free
- Ovarian cysts and vaginal burning
- Vaginal discharge and cramping from ovarian cysts
- Ovarian cysts and constant vaginal bleeding
- Ask a doctor a question free online
- The difference between appendicitis and ovarian cysts
- Can a ovarian cyst cause pain in hips and legs?
- Can ovarian cyst cause gas and constipation?
- How can you tell the difference between an ovarian cyst and ectopic pregnancy?
- Talk to a gynecologist online for free